Posted By: Kathryn on 2007-05-30
In Reply to: an allergy to MYSIN? Could that be correct? - any ideas?
An allergy to "mycins," such as erythromycin, etc.
Complete Discussion Below: marks the location of current message within thread
The messages you are viewing
To view latest messages and participate in discussions, select
the boards given in left menu
Other related messages found in our database
could be to mycins
Subject: could be to mycins
as in mycin drugs, garamycin, gentamycin, erythromycin...
No, it's definitely stryspnEEAns, no mycins - sm
Subject: No, it's definitely stryspnEEAns, no mycins - sm
There are all sorts of very "strange" things in this report but thank you very much for trying. It's a consult and this dictator can't figure out why the consult - she's dictating for someone else, and doesn't even give her name. =:O
Ah...the mycins. Great job Tz.
Subject: Ah...the mycins. Great job Tz.
that is what I thought, but she only said Mycin and not mycins
Subject: that is what I thought, but she only said Mycin and not mycins
does that make a difference
Yes, to "the mycins" would be fine.
Subject: Yes, to "the mycins" would be fine.
They don't always say things exactly right, but that's close enough to know what the dictator meant IMO. It is certainly common to be allergic to a group of antibiotics like that.
It would be mycins (and you are right all mycin drugs)
Subject: It would be mycins (and you are right all mycin drugs)
-mycins commonly used when listing allergies. nm
Subject: -mycins commonly used when listing allergies. nm